# SDR 9JLA2021080427707

- Difficulty date: July 30, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N242JT
- Make and model: Cessna 560XL
- Aircraft serial: 5606131
- Aircraft time: 2,344 hours, 1,874 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650976040228228
- Part serial: EMK533932
- Condition: Failed
- Location: Egpws
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE TAWS SYSTEM HAD FAILED. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND THE EGPWS COMPUTER FAILED TESTING. THE COMPUTER WAS REPLACED WITH A REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
